Inequalities in algebra and geometry part 2

Shirali, Shailesh (2017) Inequalities in algebra and geometry part 2. At Right Angles, 6 (2). pp. 38-47.

[img]
Preview
Text - Published Version
Download (379kB) | Preview

Abstract

This article is the second in the ‘Inequalities’ series. We prove a very important inequality, the Arithmetic Mean-Geometric Mean inequality (‘AM-GM inequality’) which has a vast number of applications and generalizations. We prove it using algebra as well as geometry

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Mathematics, algebra,geometry
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 15 Sep 2018 11:19
Last Modified: 29 Jul 2019 07:17
URI: http://publications.azimpremjifoundation.org/id/eprint/1356
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item